# SDR TRAX200800048

- Difficulty date: January 5, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 15,241 hours, 12,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE DRAG ANGLE CRACKED JUST ABOVE MOTOR CABLE BOTTOM PULLEY.  REPAIRED DAMAGED SECTION OF DRAG ANGLE PER REO 601R-52-11-513.  REPAIRED DAMAGED SECTION OF DRAG ANGLE PER REO 601R-52-11-513.  CUT OUT DAMAGED SECTION PER REO 601R-52-11-513.  FABRICATED REPAIR PARTS PER REO 601R-52-11-513.  INSTALLED REPAIR PARTS PER REO 601R52-11-513.  REPAIRED DAMAGED SECTION OF DRAG ANGLE PER REO 601R-52-11-513 CUT OUT DAMAGED SECTION PER REO 601R-52-11-513.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES ON AIRSTAIR DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513 PER CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  FABRICATED REPAIR PARTS PER REO 601R-52-11-513. INSTALLED REPAIR PARTS PER REO 601R52-11-513
